# SDR QXEA0003180

- Difficulty date: December 8, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 38,176 hours, 48,941 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Apu
- Part number: 38075412
- Part serial: P37668
- Condition: Inoperative
- Location: Tail
- Part time: 57 hours, 52 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSO-CABIN FILLED WITH SMOKE, PROBABLE CAUSE IS APU.REMOVED AND REPLACED APU. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
